English  |  正體中文  |  简体中文  |  Items with full text/Total items : 50123/85142 (59%)
Visitors : 7908440      Online Users : 45
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20112


    Title: Characterizations of the Uniform Distribution by Conditional Expectations
    Authors: Ouyang, Liang-yuh
    Contributors: 淡江大學經營決策學系
    Keywords: Uniform Distribution;Characterization;Conditional Expectation;Order Statistics
    Date: 1993-06-01
    Issue Date: 2009-11-30 12:33:56 (UTC+8)
    Publisher: Taipei : Graduate Institute of Management Science, Tamkang University
    Abstract: Let $X$ be a random variable on the interval $[a,b]$ with continuous distribution function $F$. If $E(X\vert X>c) = {b+c\over 2}$ for $a < c < b$, then $X$ has an uniform distribution on $[a,b]$. Also let $X_{1:n}<X_{2:n}<\cdots <X_{n:n}$ be the order statistics of a random sample of size $n$ from $F$ , the relation $E(X_{k+1:n}-X_{k:n}\vert X_{k:n}=c)={b-c\over n-k+1}$, for any $1 \le k < n$, and $a < c < b$, characterizes the uniform distribution
    Relation: International Journal of Information and Management Sciences 4(1), pp.107-111
    Appears in Collections:[管理科學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML147View/Open
    index.html0KbHTML136View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback